# SDR ASAA2017022819967

- Difficulty date: February 28, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 39,242 hours, 11,784 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 9083
- Condition: Faulted
- Location: Ram Air Exhaust
- Part time: 50,504 hours, 18,946 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT RECALL CHECK,  MASTER CAUTION, AIR CONDITIONER, RT PACK LIGHT ILLUMINATED. RESET AND ALL LIGHTS EXTINGUISHED.  ACFT GROUNDED. PERFORMED NR 2 PACK ZONE TEMP CONTROL BITE IAW AMM 21-61-00.  FOUND RT RAM AIR DOOR ACTUATOR FAULTED IN CURRENT HISTORY AND VERIFY.  REMOVED AND REPLACED THE RT RAM AIR DOOR ACTUATOR IAW AMM 21-51-21. ALL TESTS PASSED.
